Hi Jennifer...Like Karen said it's best to talk to your doctor. Please do not stop this drug cold turkey, however....even though you have only been taking it for a short time. Some people are very lucky and can start and stop SSRI's with little difficulty. I was NOT one of those people. My doctor told me that I would not have any withdrawal symptoms after being on 10mgs for three years....it was such a 'small dose'. Uh, wrong. If your doctor advises a taper, do it slowly by cutting the dosage down by 1/10th a week. That is the official tapering schedule for this drug, no matter how long you have been on it, according to Forest Laboratories. (I actually called their medical professional they have on call as I could not figure out what was going on with my body after just stopping. I wish they had put this in the info they give you when you start the drug).
Hope this helps and you feel better soon.
fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ Meds: valium Advil